# SDR 95ZZZX1034

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Gulstm G1159
- Aircraft serial: 24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pre-Cooler
- Part number: 18368031
- Condition: Cracked
- Location: Core
- Part time: 8,741 hours
- Component: Airesrch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED PRE-COOLER LEAKING WHILE DOING OTHER TROUBLESHOOTING DURING ENGINE RUN-UP.  THESE PRE-COOLERS HAVE A HISTORY OF CRACKING WITH AGE AND USE.  INSTALLED NEW PRE-COOLER.
